# SDR AWXA200500908

- Difficulty date: July 16, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69374118
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED STRINGER TIE CRACKED, .200 INCHES IN LENGTH, AT BS 312, STR 28R.  MAINTENANCE REMOVED STRINGER TIE AT BS 312, STR 28R, IAW BOEING 737-300 SRM 51-40-02.  INSTALLED NEW STRINGER TIE AT BS 312, STR 28R IAW BOEING 737-300 SRM 51-40-02-0.
